# SDR P5CA9500796

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Punctured
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURED LEFT HAND WING GEAR, LOWER OUTBOARD FLYING DOOR INNER SKIN.  REPAIRED AND PAINTED AREA IAW SRM 51-40-15.
